MathSciNet Relay Station
MathSciNet bibliographic data
MR2415302 (2009d:37074) 37F10 (20E08 37B10 37C25 37F45)
Bartholdi, Laurent; Nekrashevych, Volodymyr V. Iterated monodromy groups of quadratic polynomials. I. Groups Geom. Dyn. 2 (2008), no. 3, 309–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement